# SDR USAA060573

- Difficulty date: April 5, 2006
- Submitted: April 6, 2006
- Operation: Air carrier
- Aircraft: N505AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23380
- Aircraft time: 56,000 hours, 56,000 cycles
- System (JASC): 5755 · Spoilers
- Part: Skin
- Condition: Delaminated
- Location: Nr 9 Spoiler
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 9 SPOILER UPPER SURFACE DELAMINATED.  REMOVED DAMAGE AND INSTALLED REPAIR PARTS IAW SRM 51-70-10, DEFECT SIZE: 3 X 2 INCH.
